Alert archive / California / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS San Diego, CA

August 18, 2013San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Aug 18, 2013, 12:56 PM PDT for San Bernardino County, California. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2013, 12:56 PM PDT (19:56 UTC)
Expired
Aug 18, 2013, 5:00 PM PDT
In force
4 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 88 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 1:25 PM PDTFLASH FLOOD3 E Lucerne Valley, CASPOTTER CALLED TO REPORT STREET FLOODING NEAR THE INTERSECTION OF OLD WOMAN SPRINGS RD/HIGHWAY 247 AND LOCUST ST. LOCUST ST WAS IMPASSABLE WITH 1 FOOT OF WATER ESTIMATED TO BE FLOWING OVER THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2465 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

532 
WGUS56 KSGX 181956
FFWSGX
CAC071-182300-
/O.NEW.KSGX.FF.W.0022.130818T1956Z-130818T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1256 PM PDT SUN AUG 18 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 400 PM PDT

* AT 1248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED A STATIONARY THUNDERSTORM OVER LUCERNE VALLEY ALONG      
  HIGHWAYS 247 AND 18 WHICH WILL LIKELY PRODUCE FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUCERNE    
  VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3448 11712 3454 11703 3450 11680 3435 11690
      3438 11703

$$

HARRISON
3 follow-up statements
434 
WGUS76 KSGX 182050
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PDT SUN AUG 18 2013

CAC071-182300-
/O.CON.KSGX.FF.W.0022.000000T0000Z-130818T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
150 PM PDT SUN AUG 18 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR WEST
CENTRAL SAN BERNARDINO COUNTY...

AT 125 PM PDT...TRAINED WEATHER SPOTTERS REPORTED 1 FOOT OF WATER 
WASHING ACROSS LOCUST STREET NEAR THE INTERSECTION OF LOCUST STREET 
AND HIGHWAY 247...MAKING LOCUST STREET IMPASSABLE. 

NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE 
THUNDERSTORMS OVER THE LUCERNE VALLEY AREA...INCLUDING HIGHWAYS 247 
AND 18...WITH FLASH FLOODING LIKELY TO CONTINUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3448 11712 3454 11703 3450 11680 3435 11690
      3438 11703

$$

HARRISON
298 
WGUS56 KSGX 182238
FFWSGX
CAC071-190000-
/O.EXT.KSGX.FF.W.0022.000000T0000Z-130819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
338 PM PDT SUN AUG 18 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 500 PM PDT

* AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY SHOWERS AND THUNDERSTORMS CONTINUING OVER THE LUCERNE        
  VALLEY...INCLUDING HIGHWAYS 247 AND 18...WITH A TOTAL RADAR        
  ESTIMATED RAINFALL OF 3.1 INCHES. AT 125 PM...TRAINED WEATHER      
  SPOTTERS REPORTED 1 FOOT OF WATER WASHING ACROSS LOCUST STREET     
  NEAR THE INTERSECTION OF LOCUST STREET AND HIGHWAY 247...MAKING    
  LOCUST STREET IMPASSABLE. THIS ROAD...AND OTHER AREAS WITHIN THE   
  WARNING ARE LIKELY EXPERIENCING RUN-OFF FROM CONTINUOUS RAINFALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED 
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3448 11712 3454 11703 3450 11680 3435 11690
      3438 11703

$$

HARRISON
085 
WGUS76 KSGX 182353
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
453 PM PDT SUN AUG 18 2013

CAC071-190001-
/O.EXP.KSGX.FF.W.0022.000000T0000Z-130819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
453 PM PDT SUN AUG 18 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 PM PDT FOR WEST CENTRAL
SAN BERNARDINO COUNTY...

HEAVY RAINFALL HAS ENDED IN LUCERNE VALLEY...AND SO THE FLASH FLOOD 
WARNING WILL BE ALLOWED TO EXPIRE. RADAR ESTIMATED 2.5 TO 3.5 INCHES 
OF TOTAL RAINFALL TODAY IN THAT AREA. RUN-OFF WILL CONTINUE OVER THE 
NEXT COUPLE HOURS...AND SOME ROADS MAY BE FLOODED. 

LAT...LON 3448 11712 3454 11703 3450 11680 3435 11690
      3438 11703

$$

HARRISON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 9:35 AM PDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 18, 9:35 AM PDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 AM PDT SUN AUG 18 2013

.SYNOPSIS...
UPPER LEVEL LOW OFF THE CALIFORNIA COAST WILL GRADUALLY DRIFT TO THE
SOUTH AND WEST TODAY...DRAWING SUBTROPICAL MOISTURE NORTHWARD ACROSS
THE SOUTHERN CALIFORNIA.  AS A RESULT...ISOLATED TO SCATTERED
THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND DESERTS...WITH
A FEW DRY LIGHTNING STRIKES AS WELL AS GUSTY AND ERRATIC WINDS
POSSIBLE.  THE THREAT OF THUNDERSTORMS WILL CONTINUE INTO MONDAY.
HOWEVER...DRIER CONDITIONS WILL DEVELOP FOR THE REMAINDER OF THE
WORK WEEK...WITH LOCALLY GUSTY WEST WINDS POSSIBLE IN THE MOUNTAINS
AND DESERTS.  ALONG THE COAST AND INTO THE WESTERN VALLEYS...A
SLIGHTLY DEEPER AND MORE EXTENSIVE MARINE LAYER WILL DEVELOP.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

WATER VAPOR IMAGERY CONTINUES TO SHOW A RELATIVELY VIGOROUS CUTOFF
UPPER LEVEL LOW SLOWLY DRIFTING TO THE SOUTH ALONG THE CENTRAL
CALIFORNIA COAST THIS MORNING...SHUNTING HIGH PRESSURE TO OUR EAST.
AS A RESULT...THE UPPER LEVEL FLOW OVER THE REGION IS TURNING
SOUTHERLY AND SLIGHTLY SOUTHEASTERLY AT THIS TIME.  THIS FLOW WILL
DRAW A MINOR INFLUX OF SUBTROPICAL MOISTURE NORTHWARD TODAY...ALONG
WITH A MINOR DISTURBANCE UP THROUGH THE COLORADO RIVER BASIN.  IN
FACT...THE 12Z SOUNDINGS FROM KNKX AND K1Y7 (YUMA) ALREADY SHOW THE
UPPER LEVEL FLOW TRANSITIONING AS WELL AS THE MOISTURE SURGE
STARTING...AS THE PRECIPITABLE WATER VALUES ARE 1.21 INCHES AND 1.61
INCHES RESPECTIVELY.  THEREFORE...BELIEVE THAT ISOLATED TO SCATTERED
THUNDERSTORMS WILL DEVELOP TODAY OVER MOUNTAINS AND DESERTS TODAY.
THESE THUNDERSTORMS WILL LIKELY BE DRY...AT LEAST INITIALLY...AS THE
SOUNDINGS ALSO SHOW THE BRUNT OF THE MOISTURE BETWEEN 650 AND 500
MBS.  FOR THIS REASON...THINK IT WILL LIKELY TAKE A LITTLE BIT OF
TIME OF THE LOWER ATMOSPHERE TO MOISTEN UP...MAKING GUSTY AND
ERRATIC WINDS ANOTHER THREAT AS WELL.  HOWEVER...PRECIPITABLE WATER
VALUES SHOULD BE PUSHING 1.5 INCHES BY THIS EVENING...SO SOME RAIN
WILL BE POSSIBLE.  IF THESE SHOWERS OR THUNDERSTORMS TRAIN OVER A
GIVEN REGION...SOME LOCALIZED FLOODING MAY BE POSSIBLE...ESPECIALLY
OVER THE BURN SCARS.

ALTHOUGH THE UPPER LEVEL FLOW WILL START TO TRANSITION BACK TO
SOUTHWESTERLY TOMORROW...THERE SHOULD BE ENOUGH LINGERING MOISTURE
ALONG WITH ANOTHER WEAK DISTURBANCE TO CONTINUE THE THREAT OF
THUNDERSTORMS...MAINLY OVER THE NORTHERN MOUNTAINS AND DESERTS.

OTHERWISE...EXPECT DRIER CONDITIONS TO DEVELOP BY TUESDAY AND FOR
THE LATTER PART OF THE WORK WEEK...AS THIS UPPER LEVEL LOW SLOWLY
LIFTS AND MOVES BACK INLAND ACROSS CENTRAL CALIFORNIA.  ANOTHER
TROUGH WILL THEN DEVELOP ALONG THE WEST COAST FOR FRIDAY AND THE
WEEKEND.  THEREFORE...EXPECT SOME MINOR COOLING TO DEVELOP ONCE
AGAIN THROUGH MIDWEEK...WITH ONLY MINOR FLUCTUATIONS POSSIBLE
THROUGH THE WEEKEND.  THIS MEANS THAT TEMPERATURES WILL LIKELY
RETURN TO NORMAL OR SLIGHTLY BELOW NORMAL RANGES.  THE MARINE LAYER
WILL ALSO DEEPEN A BIT EACH NIGHT...BECOMING SLIGHTLY MORE EXTENSIVE
EACH NIGHT ACROSS THE WESTERN VALLEYS.  OTHERWISE...EXPECT LOCALLY
GUSTY WEST WINDS TO DEVELOP ACROSS THE MOUNTAINS AND DESERTS EACH
AFTERNOON AND EVENING...AS STRONGER ONSHORE FLOW DEVELOPS ONCE
AGAIN.

&&

.AVIATION...
181506Z...COAST/VALLEYS...STRATUS ABOUT 15 SM INLAND...WITH BASES
600-700 FT MSL AND TOPS 1400-1500 FT MSL...WILL CLEAR TO THE
IMMEDIATE COAST THROUGH 1800 UTC. 1800-19/0300 UTC...UNRESTRICTED
VIS AND SCT-FEW CLDS AOA 10000 FT MSL...WITH FEW-SCT CLDS AROUND
1000 FT MSL POSSIBLY LINGERING WITHIN 5 SM OF THE COAST.
19/0300-0800 UTC...STRATUS MOVING INLAND...EVENTUALLY REACHING 15-20
SM INLAND BY 19/1400 UTC. BASES WILL BE 800-900 FT MSL AND TOPS
1500-1600 FT MSL. EXPECT AREAS OF VIS 3-5SM BR AND LOCAL VIS 2SM BR
OR LESS.

MTNS/DESERTS...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING WITH BASES 9000 FT MSL AND TOPS TO 35000
FT MSL...ALONG WITH STRONG UPDRAFTS AND LOCAL GUSTY SFC WINDS TO 40
KNOTS. OTHERWISE...SCT-BKN CLDS AOA 10000 FT MSL WILL PREVAIL
THROUGH MONDAY MORNING.

&&

.MARINE...
ASTRONOMICAL HIGH TIDES OF 7 FEET OR GREATER WILL OCCUR DURING THE
EVENINGS THROUGH TUESDAY...INCLUDING A PEAK OF 7.2 FEET MONDAY
EVENING. SOME VULNERABLE LOW-LYING SPOTS ALONG THE COAST MAY
EXPERIENCE SOME MINOR TIDAL OVERFLOW DURING TIMES OF HIGHEST TIDE.

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW ALONG THE CALIFORNIA COAST WILL DRAW SUBTROPICAL
MOISTURE NORTHWARD TODAY ALONG WITH A WEAK DISTURBANCE.  AS A
RESULT...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER
THE MOUNTAINS AND DESERTS.  ALTHOUGH THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DRY LIGHTNING AS WELL AS GUSTY AND ERRATIC
WINDS THROUGH THE FIRST PART OF THE EVENT...SOME RAIN WILL BE
POSSIBLE.  IN FACT...LOCALIZED FLOODING MAY BE POSSIBLE IF THE
THUNDERSTORMS REFORM OVER THE SAME AREA...AND LOCALIZED FLOODING IS
POSSIBLE OVER THE BURN SCARS.

ALTHOUGH DRIER CONDITIONS WILL BEGIN TO DEVELOP FOR MONDAY...THERE
SHOULD BE ENOUGH LINGERING MOISTURE AND INSTABILITY OVER THE
NORTHERN MOUNTAINS AND DESERTS...FOR A SLIGHT CHANCE OF
THUNDERSTORMS.  AS THE TROUGH MOVES INLAND FOR TUESDAY AND THE
REMAINDER OF THE WORK WEEK...DRIER SOUTHWESTERLY FLOW ALOFT WILL
DEVELOP.  AT THE SURFACE...DRY CONDITIONS WILL CONTINUE TO
PREVAIL...WITH STRONG WEST WINDS POSSIBLE IN THE MOUNTAINS AND
DESERTS DURING THE LATE AFTERNOON AND EVENING PERIODS...INCREASING
THE WILDFIRE POTENTIAL ONCE AGAIN.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC/FIRE...PALMER
AVIATION/MARINE...HARRISON
Hazardous weather outlook, Aug 18, 3:17 AM PDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 AM PDT SUN AUG 18 2013

CAZ055-056-058-060>062-190100-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
317 AM PDT SUN AUG 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAINS AND DESERTS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE MOUNTAINS AND
DESERTS FOR THIS AFTERNOON AND EARLY EVENING WITH A FEW DRY
LIGHTNING STRIKES AND LOCALLY STRONG GUSTY WINDS POSSIBLE. SHOULD
ANY THUNDERSTORMS TRACK OVER RECENT BURN AREAS...THERE IS A SMALL
CHANCE FOR ISOLATED FLASH FLOOD WITH MUD AND DEBRIS FLOWS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FOR TUESDAY AND WEDNESDAY...DRYING AND INCREASING ONSHORE FLOW
WILL BRING LOCALLY GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS
EACH LATE AFTERNOON THROUGH LATE EVENING LOCALLY INCREASING THE
WILDFIRE POTENTIAL.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

17

In the hours before

Special weather statement, Aug 18, 12:38 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1238 PM PDT SUN AUG 18 2013

CAZ055-060-182030-
SAN BERNARDINO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
1238 PM PDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN BERNARDINO COUNTY
UNTIL 130 PM PDT...

AT 1230 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM OVER
LUCERNE VALLEY. THIS STORM WAS NEARLY STATIONARY. THIS THUNDERSTORM
MAY PRODUCE DRY LIGHTNING AND PEA SIZED HAIL.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3453 11689 3440 11679 3432 11691 3446 11706
TIME...MOT...LOC 1935Z 251DEG 2KT 3441 11690

HARRISON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 12:38 PM PDTSpecial Weather StatementSGX52 min
Aug 18, 1:24 PM PDTSpecial Weather StatementSGX51 min
Aug 18, 1:35 PM PDTSevere Thunderstorm WarningSGXSan Bernardino40 min
Aug 18, 1:37 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 18, 2:03 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 18, 2:52 PM PDTSevere Thunderstorm WarningSGXSan Bernardino23 min
Aug 18, 2:59 PM PDTFlash Flood WarningSGXSan Diego3 hr
Aug 18, 3:27 PM PDTAreal Flood AdvisorySGXSan Bernardino3 hr
Aug 18, 3:28 PM PDTFlash Flood WarningSGXRiverside3 hr
Aug 18, 3:47 PM PDTSevere Thunderstorm WarningSGXSan Bernardino58 min
Aug 18, 4:03 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 18, 4:44 PM PDTSevere Thunderstorm WarningSGXSan Bernardino61 min

Nearby

Flash Flood Warnings in California, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.